Full Text: PDF
Volume 5, Issue 5, 1 October 2021, Pages 683-707
Abstract. In this paper, we study the solutions of a Fredholm integral equation in spaces. First, the compatibility condition of the kernel function is adopted to extend the Hilbert type inequality in general case, and establish the existence and uniqueness results of the solutions to the Chandrasekhar type integral equation with parameters. Second, we discuss the compactness of integral operators in infinite intervals with the help of the truncation operator method, and study the convergence of the solutions to truncated Fredholm integral equations in the spaces.
How to Cite this Article:
Sheng-Ya Feng, Der-Chen Chang, Boundedness and approximation of the Chandrasekhar integral operators in spaces, J. Nonlinear Var. Anal. 5 (2021), 683-707.